Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Parabolic B.M.O. and Harnack's inequality


Authors: Eugene B. Fabes and Nicola Garofalo
Journal: Proc. Amer. Math. Soc. 95 (1985), 63-69
MSC: Primary 35K10; Secondary 35B45
MathSciNet review: 796447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a simplified proof of Moser's parabolic version of the lemma of John and Nirenberg. This lemma is used to prove Harnack's inequality for parabolic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K10, 35B45

Retrieve articles in all journals with MSC: 35K10, 35B45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796447-6
PII: S 0002-9939(1985)0796447-6
Keywords: Parabolic equations, parabolic B.M.O., Harnack's inequality
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia